# SDR 97FDEA00754

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Washer
- Part number: TLN102LBW
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE FLAP, INBOARD HINGE SUPPORT FITTING TO FWD CLEVIS BRACKET, INBOARD UPPER ATTACH BOLT CONICAL WASHER IS BROKEN.  *   S/D*  REMOVED FITTING, INSPECTED AND CLEANED BOLT HOLES, NO CORROSION NOTED.  INSTALLED SERVICEABLE CLEVIS FITTING WITH NEW ATTACH BOLTS PER DAC DRAWING ARC0501 AND M/M 57-53-01-4.
